MathSciNet Relay Station
MathSciNet bibliographic data
MR1063754 (91j:60081) 60G40 (60F05 60J25 60J35)
Lamberton, Damien; Pagès, Gilles Sur l'approximation des réduites. (French) [On the approximation of reduites] Ann. Inst. H. Poincaré Probab. Statist. 26 (1990), no. 2, 331–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement